Hi there everyone.
I have had a bad reaction to the steriods used in my epidural (heart palps, SOB and a freaky episode of extreme depression) and now I am cancelling the next two shots. I am quite worried that my PM with be upset with me. I have an appt with a cardiologist today and then an appt with him next Tuesday. I am hoping the cardiologist can confirm the heart issues are related to the steriods but what if he can't? It has to be because of that because everytime I have had steriods my heart has gone wonky but the depression was a new one for me. I had never been that sad in my life. I was even thinking about taking the big sleep and that is sooo not like me.
Anyways...just kinda need some assurance that it will be ok and that I won't get fired as a patient. Another worry is I don't know what else he will do for the pain in my neck. It is getting worse just about every day and the epi only bought me about a week then it came back and is making up for lost time!
Wells thanks for listening (reading) to me whine and vent.